A Dynamic Growth Rate Model and Its Application in Global COVID-19 Epidemic Analysis

HU Yunhe, KONG Jing, YANG Lu, WANG Xinyu, ZHANG Yi, DAI Yuhong, YANG Zhouwang

Acta Mathematicae Applicatae Sinica ›› 2020, Vol. 43 ›› Issue (2) : 452-467.

PDF(5391 KB)
PDF(5391 KB)
Acta Mathematicae Applicatae Sinica ›› 2020, Vol. 43 ›› Issue (2) : 452-467. DOI: 10.12387/C2020035

A Dynamic Growth Rate Model and Its Application in Global COVID-19 Epidemic Analysis

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 2020, 43(2): 452-467 https://doi.org/10.12387/C2020035

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(5391 KB)

Accesses

Citation

Detail

Sections
Recommended

/